Jump to content
Important Survey - Please Participate ×

Off-Balance


[Be...]

Recommended Posts

Hi All,

 

Just wondering if anyone has felt this symptom during their withdrawal. Today, I was sitting on the couch for a while, and I guess the way I was sitting did not sit well with the balance part of my brain. I felt a little off balance when standing up, and it has been going for about 2 hours or so. I am not actually falling over, but I feel like I will. It is a really odd feeling. I am not panicking about it, but it is uncomfortable. Did anyone else experience this and what can I do to help it. I am assuming it will pass, like most other symptoms during tapering, but wondering if there are things to do to prevent it.

Link to comment
Share on other sites

[78...]

There are many people who experience balance/coordination issues during withdrawal.  I used to literally bounce off walls when I'd try to walk down a hallway.

 

I'm not aware of any preventative measures other than to adjust the rate of your taper.

Link to comment
Share on other sites

I had pretty bad feelings of being out of balance, sudden feeling of being pushed, did see an ENT specialist and did balance testing all checked out ok. I never fell but I felt I surely will.
Link to comment
Share on other sites

This is good to hear. It appears I am having a wave, as many of the symptoms I had when I started my taper 20 days or so are bothering me. I’ll ride the wave to the next window :)
Link to comment
Share on other sites

Absolutely yes! An unsteadiness.  I have it almost daily, sometimes less so sometimes more. Do your best to keep moving as this is how the brain learns to compensate. I have been reassured this in all likelihood will go away. Hang in there. Benzos are ototoxic. :)
Link to comment
Share on other sites

×
×
  • Create New...